# SDR CA111114005

- Difficulty date: November 9, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 36,029 hours
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE APPROACH, THE NLG  DIDN`T COME DOWN ON SELECTION.  THE CREW MANAGED TO LOWERED THE GEAR AND THE ACFT LANDED WITHOUT FURTHER INCIDENT. THE LANDING GEAR RETRACTION SYS WAS DEFERRED IAW MEL 32-30-01 AND THE ACFT FLEW TO A MX BASE. THE NLG EXTENSION/RETRACTION SELECTOR VALVE, REF IPC 32-33-00-01-185A,  WAS REPLACED AND THE SYS TESTED SERVICEABLE.
